# SDR DXTA200601432

- Difficulty date: June 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258640
- Aircraft time: 2,283 hours, 1,566 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING WHEN LANDING GEAR SELECTED DOWN, 3 GREEN INDICATIONS WOULD NOT ILLUMINATE. COMPLETED EMERGENCY PROCEDURES CHECKLIST AND NJA NORMAL CHECKLIST, DISCOVERED K2 LIGHT CB POPPED.  ITEM IS UNDER INVESTIGATION.
